# SDR SWAA2024062790472

- Difficulty date: May 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727e Lbl17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT ACB BS727E LBL17 WL156. MARKED<[01] VERIFIED STEPS 4 COMPLETE; STEP 5 IN PARTIAL; OK TO INSTALL GIVEN.;[02] REMOVED AND REPLACED TRACK ACB BS727 TO BS867 LBL17 WL156 IAW SRM 51-40-02 & DWG 146A7500.;[03] VERIFIED CORRECTIVE ACTION ENTRY 2. WITH STEPS 1-5
